Periodic solutions for an impulsive predator-prey model with Holling type functional response and time delays

S. Mahalakshmi, V. Piramanantham

Abstract


In this paper we propose an impulsive predator-prey model with time delays. By applying the continuation theorem of coincidence degree theory, we establish a better estimation on the difference between the supremum and infimum of a differentiable piecewise continuous periodic function.

Full Text: PDF

Published: 2021-08-19

How to Cite this Article:

S. Mahalakshmi, V. Piramanantham, Periodic solutions for an impulsive predator-prey model with Holling type functional response and time delays, J. Math. Comput. Sci., 11 (2021), 6683-6698

Copyright © 2021 S. Mahalakshmi, V. Piramanantham. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS